非线性差分方程Xn=qxn-1-1+pxn-2解的有界性
On Boundedness of the Nonlinear Difference Equation Xn=qxn-1-1+pxn-2

作者: 段礼燕 * , 鲁 东 , 邓绍高 :西南交通大学数学学院;

关键词: 差分方程非线性有界性 Difference Equation Nonlinear Boundedness

摘要:
在这篇文章中,我们研究了一类非线性差分方程 Xn=qxn-1-1+pxn-2解的有界性。

Abstract:
In this paper, we consider the nonlinear difference equation Xn=qxn-1-1+pxn-2 and the boundness of its solutions is obtained.

文章引用: 段礼燕 , 鲁 东 , 邓绍高 (2013) 非线性差分方程Xn=qxn-1-1+pxn-2解的有界性。 理论数学, 3, 254-256. doi: 10.12677/PM.2013.34039

参考文献

[1] S. Stevic. On the difference equation . Applied Mathematics and Computation, 2011, 218(8): 4507-4513.

[2] T. Sun, H. Xi and Q. He. On boundedness of the difference equation with period-k coefficients. Applied Mathematics and Computation, 2011, 217(12): 5994-5997.

[3] 赵玉萍. 一类非线性差分方程的有界性[J]. 西南民族大学学报(自然科学版), 2011, 37(4): 525-529.

分享
Top